MathSciNet Relay Station
MathSciNet bibliographic data
MR435898 (55 #8849) 47A55 (47B30)
Le Quang Chu Duality and Kato's theorem on small perturbations. Bull. Amer. Math. Soc. 82 (1976), no. 6, 896–898.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement